Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suggested diagnosis of polymyalgia or rhumatoid arthritis. Taking aspirin. Can I take tylenol with losartan and synthroid medication?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
Can I take tylenol with losartan and synthroid medication? There is a suggested diagnosis of polymyalgia or rhumatoid arthritis and I am trying to alleviate pain of fingers, shoulders, and hips. I am on low dose of aspirin. I have been taking 2 extra strength tylenol 3 or 4 times a day. Thank you.
Posted Sat, 31 Aug 2013 in Arthritis
Answered by Dr. Jay Patel 1 hour later
Brief Answer:
No don't take more then 6 capsule of tylenol/day

Detailed Answer:

I am dr XXXXXXX and I will try my level best to address your needs.

"YES" you may take tylenol with losartan and synthroid medication.

Now about taking more than 6 capsule of tylenol per day, as it will cause liver damage.

If in need of extra help in reliving pain please consult your prescribe you some strength based painkiller and for which you will need less pills.

Please do not take more then 6 capsules/day. Please feel free to contact me in case of any concern/doubt.

Thanks for the query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor